Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Gravitationsphysik     Collection: Quantum Gravity and Unified Theories     Display Documents



  history
ID: 442887.0, MPI für Gravitationsphysik / Quantum Gravity and Unified Theories
Alternative quantization of the Hamiltonian in loop quantum cosmology
Authors:Yang, Jinsong; Ding, You; Ma, Yongge
Date of Publication (YYYY-MM-DD):2009-11-23
Title of Journal:Physics Letters B
Volume:682
Issue / Number:1
Start Page:1
End Page:7
Review Status:not specified
Audience:Not Specified
Abstract / Description:Since there are quantization ambiguities in constructing the Hamiltonian constraint operator in isotropic loop quantum cosmology, it is crucial to check whether the key features of loop quantum cosmology are robust against the ambiguities. In this Letter, we quantize the Lorentz term of the gravitational Hamiltonian constraint in the spatially flat FRW model by two approaches different from that of the Euclidean term. One of the approaches is very similar to the treatment of the Lorentz part of Hamiltonian in loop quantum gravity and hence inherits more features from the full theory. Two symmetric Hamiltonian constraint operators are constructed respectively in the improved scheme. Both of them are shown to have the correct classical limit by the semiclassical analysis. In the loop quantum cosmological model with a massless scalar field, the effective Hamiltonians and Friedmann equations are derived. It turns out that the classical big bang is again replaced by a quantum bounce in both cases. Moreover, there are still great possibilities for the expanding universe to recollapse due to the quantum gravity effect.
External Publication Status:published
Document Type:Article
Communicated by:Hermann Nicolai
Affiliations:MPI für Gravitationsphysik/Quantum Gravity and Unified Theories
Identifiers:ISI:000272226600001 [ID No:1]
ISSN:0370-2693 [ID No:2]
DOI:doi:10.1016/j.physletb.2009.10.072
Full Text:
You have privileges to view the following file(s):
PLB682_1.pdf  [268,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.